# SDR USAA20091104EM076

- Difficulty date: November 1, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Engine: Ge CF3410E6
- Engine time: 4,815 hours, 3,899 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

FLIGHT 1467, PIT-PHL - FOLLOWING TAKEOFF AT APPROXIMATELY 1500 FEET, AIRCRAFT INGESTED A BIRD INTO THE NR 1 ENGINE.  THE COCKPIT INDICATIONS SHOWED ENGINE VIBRATION AFTER THE BIRD STRIKE.  THE CREW PULLED THE NR 1 ENGINE TO IDLE, DECLARED AN EMERGENCY, AND RETURNED TO PIT.  THE FLIGHT MADE A NORMAL APPROACH AND LANDING, AND THERE WERE NO FURTHER INCIDENTS REPORTED.  MAINTENANCE ACCOMPLISHED A BIRD STRIKE INSPECTION PER JPC 43L00005001 AND FOUND THE NR 1 ENGINE DAMAGED BEYOND LIMITS.  THE NR 1 ENGINE WAS REPLACED PER JPC43L40071001.  THE AIRCRAFT IS SATISFACTORY FOR SERVICE.
